A male asked:
Disclaimer

i've had stomach discomfort for about 2-3 days now....it just feels funky....i haven't had deirra and i haven't vomited once either...

1 doctor answer
Dr. Visalakshi Vallury
24 years experience Family Medicine
Gastritis?: Keeping a diary of your symptoms can help find the cause. You may try over the counter zantac (ranitidine) or prilosec. If these do not help, see your doctor for a thorough evaluation.
Answered on Oct 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Not if same virus: There are many different viruses that cause vomiting and diarrhea and by two weeks after an infection, your child should have made antibodies against ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Viral? STD?: These symptoms don't go together very well. Painful urination in a male and "penile inflammation" usually are due to STDs (gonorrhea, chlamydia, or ma ... Read More
A 20-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Consider seeing a Dr: A person with diarrhea can consider seeing a doctor if symptoms are not mild and temporary. Usually, one can expect 2-3 days of diarrhea, and then rec ... Read More
A male asked:
Dr. Harold Fields
61 years experience Family Medicine
Erythromycin : Erythromycin often causes gastric irritation and vomiting. Obviously this didn't cure the condition he was taking it for. He needs to see his physicia ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month